# SDR AMTA200700218

- Difficulty date: May 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N304TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30675
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT B/S 787 RBL 17 CORROSION EXISTS ADJACENT TO CARGO NET TIE DOWN FITTING ON LONGERON.  REMOVED CORROSION SRM 51-10-02.  ORIG .080 MECHANICAL MEASURE CALIPER NR 07-01 CAL DUE 07-03-07.  LOSS .001-.003, DEPTH GAUGE NR 07-802 CAL DUE 08-12-07 IS WITHIN LIMITS SRM 53-00-53.  TREAT AND PRIME SRM 51-20-01.  (M)
